# SDR DALA2024101009961

- Difficulty date: October 8, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 50,485 hours, 26,830 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3152 FOUND RADOME DAMAGE ON BIRD STRIKE INSPECTION. CORRECTIVE ACTION: REMOVED DAMAGED RADOME AND INSTALLED SERICEABLE ONE PER A319 AMM 53-15. (9997973)
